# SDR 96FDEA00528

- Difficulty date: March 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N275FE
- Make and model: Boeing 727233
- Aircraft serial: 22040
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Disbonded
- Location: Lt Te Aft Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING I/B AFT FLAP HAS DISBONDED DENT UPPER SURFACE AT 18 INCHES FROM I/B END.  REPAIRED LEFT WING I/B AFT FLAP AT 18 INCHES FROM I/B END IAW FEDEX 51-40-6.
